BibTeX record journals/dcc/HeroldKM18

download as .bib file

@article{DBLP:journals/dcc/HeroldKM18,
  author    = {Gottfried Herold and
               Elena Kirshanova and
               Alexander May},
  title     = {On the asymptotic complexity of solving {LWE}},
  journal   = {Des. Codes Cryptogr.},
  volume    = {86},
  number    = {1},
  pages     = {55--83},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10623-016-0326-0},
  doi       = {10.1007/s10623-016-0326-0},
  timestamp = {Mon, 17 Jun 2019 13:43:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dcc/HeroldKM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics